# SDR SWIA201333931

- Difficulty date: July 6, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 42,641 hours, 58,068 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N, S
- Precautionary procedure: A

## Discrepancy

RECEIVED CONTINUOUS TRIPLE CHIME TAKEOFF FLAPS AUTOFEATHER WARNING MESSAGE AT CLIMB POWER.  REDUCED POWER & WARNING WENT AWAY.  RESUMED POWER ABOVE 50% TORQUE & THE WARNING ENSUED.  FLT#5432 REPLACED THE NLG AIR GROUND SENSOR IAW AMM.  PN: 2S-00417-02
